# SDR GAIA00352

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND LEFT INBOARD MID FLAP MID SPAR UPPER CHORD IS CRACKED.  REPAIRED CHORD IAW TIMCO REO S00199.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
